# SDR AALA20161228017

- Difficulty date: December 25, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 7,781 hours, 2,553 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 EMERGENCY DOOR DAMPER CYLINDER PRESSURE IS LOW.  SERVICED CYLINDER IAW AMM 52-10-00.  OPERATIONAL CHECKED GOOD.
